UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Enhanced N2-Fixation by Engineering the Edges of Two-Dimensional Transition-Metal Disulfides Journal article
Journal of Physical Chemistry C, 2019,Volume: 123,Issue: 36,Page: 22221-22227
Authors:  Li,Feifei;  Chen,Li;  Liu,Hongmei;  Wang,Dongchao;  Shi,Changmin;  Pan,Hui
Favorite |  | TC[WOS]:11 TC[Scopus]:12 | Submit date:2021/03/09
Nonlinear difference equations arising from the generalized Stieltjes-Wigert and q-Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442-2465
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic expansions  difference equations  discrete Painlevé equations  orthogonal polynomials  singularity confinement  
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
Single-user MIMO system, Painlevé transcendents, and double scaling Journal article
Journal of Mathematical Physics, 2017,Volume: 58,Issue: 12
Authors:  Hongmei Chen;  Min Chen;  Gordon Blower;  Yang Chen
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2019/02/12
Single-user MIMO system, Painleve transcendents, and double scaling Journal article
JOURNAL OF MATHEMATICAL PHYSICS, 2017,Volume: 58,Issue: 12
Authors:  Chen, Hongmei;  Chen, Min;  Blower, Gordon;  Chen, Yang
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Asymptotic expansions  Difference equations  Orthogonal polynomials  Singularity confinement  
Analysis of the Genome Sequence of the Medicinal Plant Salvia miltiorrhiza Journal article
Molecular Plant, 2016,Volume: 9,Issue: 6,Page: 949-952
Authors:  Haibin Xu;  Jingyuan Song;  Hongmei Luo;  Yujun Zhang;  Qiushi Li;  Yingjie Zhu;  Jiang Xu;  Ying Li;  Chi Song;  Bo Wang;  Wei Sun;  Guoan Shen;  Xin Zhang;  Jun Qian;  Aijia Ji;  Zhichao Xu;  Xiang Luo;  Liu He;  Chuyuan Li;  Chao Sun;  Haixia Yan;  Guanghong Cui;  Xiwen Li;  Xian'en Li;  Jianhe Wei;  Juyan Liu;  Yitao Wang;  Alice Hayward;  David Nelson;  Zemin Ning;  Reuben J. Peters;  Xiaoquan Qi;  Shilin Chen
Favorite |  | TC[WOS]:118 TC[Scopus]:129 | Submit date:2018/11/27